YB
BannerBanner

Post inj pain

Author
google
New Member
  • Total Posts : 70
  • Reward points: 4824
  • Joined: 2006/03/14 22:46:26
  • Location: Livingston
  • Status: offline
2009/07/16 00:20:44 (permalink)
USA DEALS

Post inj pain

Just a quick question.
I'm on 500mg Norma Test E, 250mg Mon/Thurs
Took my latest jab on Monday night after doing legs. Had a lot of pain since....every other jab has been a doddle. Could the fact that I did it after doing legs have something to do with the grief I'm having, as the muscles would still have been pumped/tense? The inj itself went fine...no blood. Well swabbed. Changed pins between drawing and injecting. I do this even though I'm not going into a vial, as the tip often touches the bottom of the amp, so change anyway incase I've put a blunt edge on the tip.
There's a bit of swelling and slight redness around the quad inj site.
#1

3 Replies Related Threads

    Valley Fitness
    philrob2000
    Universe Member
    • Total Posts : 318
    • Reward points: 4519
    • Joined: 2004/02/23 13:03:00
    • Location: Plymouth United Kingdom
    • Status: offline
    Re:Post inj pain 2009/07/16 08:21:19 (permalink)
    I wouldn't say don't worry, But, I've had some mad pain after jabs in the past. On a couple of occaisions it's been so bad that I could hardly walk let alone train legs, lasted a couple of days iirc. Keep a eye on the redness and if you are worried or the redness and swelling get worse then go see your doctor, you would't want a sterile abscess or sumin.
    #2
    matt89
    Olympian Member
    • Total Posts : 537
    • Reward points: 6006
    • Joined: 2008/10/28 02:49:52
    • Location: gym
    • Status: offline
    Re:Post inj pain 2009/07/16 08:37:03 (permalink)
    ive got the same mate  in my quads aswell  and few other places , think  its from  re opening  a old area , ive noticed the skin feels alot diff aswell when jabbing

    Living my life one cycle at a time .....
    #3
    Banjoman
    Universe Member
    • Total Posts : 254
    • Reward points: 2382
    • Joined: 2008/11/30 14:00:30
    • Location: Bluebell forrest.
    • Status: offline
    Re:Post inj pain 2009/07/16 11:20:50 (permalink)
    There's a bit of swelling and slight redness around the quad inj site.

     
    Be careful mate, could possibly be an abcess. Have a look at the post injection pain article, it may help.

    "the injuries you carry are a reflection on how hard you train"
    #4
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5